Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Baller9's Avatar
    Baller9 is offline Associate Member
    Join Date
    Jun 2005
    Location
    With the Nomads
    Posts
    207

    Nolva/Clomid and Eyes

    I thought I was just on AR and this damn computer too much and that is why my eyes have been blurry, but maybe it is the Nolva for these itchy nips.

    Anybody have any good info/good links to info on the effects of Nolva/Clomid on eyesight? Seems like a s%$^ choice to choose between man boobs and foggy vision.

    Thanks.

  2. #2
    305GUY's Avatar
    305GUY is offline Anabolic Member
    Join Date
    Jun 2005
    Location
    M-I-YaYo
    Posts
    3,985
    Blurry vision is a common side effect of clomid.

  3. #3
    J_Bishop's Avatar
    J_Bishop is offline New Member
    Join Date
    Oct 2005
    Posts
    29

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •